English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15937552      Online Users : 127
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8897

Title: Existence Theorems of Simultaneous Equilibrium Problems and Generalized Vector Quasi-Saddle Points
Authors: L.J. Lin
Contributors: 數學系
Keywords: closed multivalued map;C(x)-convex;C-diagonally quasi-convex;Fr�echet derivative;generalized vector quasi-saddle point
Date: 2005-08
Issue Date: 2011-05-10T06:47:52Z
Publisher: Springer Verlag
Abstract: In this paper, we establish the existence theorems of simultaneous equilibrium
problems. As consequences of our results, we establish the existence theorem of simultaneous
mathematical programs and equilibrium problems and the existence theorems of generalized
vector quasi-saddle point problems.
Relation: Journal of Global Optimization, 32(4):613-632
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210018.pdf162KbAdobe PDF588View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback